MAUDE Adverse Event Report: NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was not according to the surgical plan.An analysis of the system log files as well as servicing of the system were completed but a root cause of the issue could not be established at this time.Further investigation is ongoing which includes a review of the procedure's post-op ct relative to the surgeon's pre-operative plan.A follow up mdr will be submitted once this additional investigation is completed.This particular report is being filed in advance of completing the investigation in an abundance of caution to be in compliance with the mdr regulation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on december 13, 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18461281
Report Number3012787974-2023-80082
Device Sequence Number7145465
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2024
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown